# SDR AALA202507248553

- Difficulty date: June 10, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 35,662 hours, 15,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD MAIN FLAP HAS AREA OF DELAMANATION AT OUTBOARD LOWER TRAILING EDGE. INSTALLED WEDGE PANEL. PER SRM 51-40-02.
